All Journal Entries Journals
Previous | Next

What causes high levels of vitamin B6?

Nov 14, 2011 - 1 comments


I have a whole range of neurological symptoms including burning, weakness, and the "razor like pain" all over so well described by another writer.

My vitamin B6 test just came back indicating that my levels were more than twice as high as the normal range.  But here's the thing:  I am not taking a vitamin B supplement or even a multiple-vitamin.

Any ideas?  I just started seeing a neurologist who has ordered a range of tests and have not gotten feedback from her yet.  I have had shingles in the past and suffer reoccurring bouts with severe pain that comes and goes.  This flare up seems to be ongoing, however.

I am grateful that my neurologist is taking my complaints seriously.  It is far more common to have a doctor tell you that your complaints are the result of stress and, therefore, "in your mind."

Any shared experiences, suggestions, or referrals to other posts would be appreciated.

MaryAnne

Comments
Post a Comment
Avatar_m_tn
by Fireguy91128, Oct 14, 2012
I-have been dealing with b6 toxcity all well and have symptoms-like-you describe.  Have you had any luck finding any answers?


Post a Comment